# SDR ABXA040390

- Difficulty date: December 6, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 40,941 hours, 43,476 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, NOSE GEAR UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR, LIGHT REMAINED ON.  REPLACED NOSE GEAR DOWNLOCK SWITCH IAW DC9 MM 32-60-01.
